Japonica
Bibliographic Data
| ID | 2804085 |
|---|---|
| Authors | Hanns Oertel (corresponding author) |
| Year | 1889 |
| Volume | 2 |
| Issue | 5 |
| Pages | 149 |
| Publication date | 1889-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/533328 |
| OpenAlex | W4231532404 |
| Language | EN |
| Highly cited | No |
|---|